# SDR USAA050135

- Difficulty date: January 16, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N674UW
- Make and model: Airbus A330-323
- Aircraft serial: 0342
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: F5367233700300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBOARD CRACKED 2.5 INCHES LONG, MAIN CABIN FLOOR PANEL 272K.  REMOVED DAMAGE, FABRICATED REPAIR PATCH PER SRM 53-0002-00.  (M)
